# SDR ABXA9900001

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Failed
- Location: E & E Compt
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, HEARD POPPING NOISE FROM AC BUS AND OBSERVED ELECTRICAL SMOKE.  REPLACED BURNT WIRES AT AC BUS.
